CSpace  > 计算数学与科学工程计算研究所
nonexistenceofconjugatesymplecticmultistepmethodsofoddorder
Yandong Jiao; Guidong Dai; Quandong Feng; Yifa Tang
2007
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume25Issue:6Pages:690
AbstractWe prove that any linear multi-step method G(1)(T) of the form
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44971
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yandong Jiao,Guidong Dai,Quandong Feng,et al. nonexistenceofconjugatesymplecticmultistepmethodsofoddorder[J]. journalofcomputationalmathematics,2007,25(6):690.
APA Yandong Jiao,Guidong Dai,Quandong Feng,&Yifa Tang.(2007).nonexistenceofconjugatesymplecticmultistepmethodsofoddorder.journalofcomputationalmathematics,25(6),690.
MLA Yandong Jiao,et al."nonexistenceofconjugatesymplecticmultistepmethodsofoddorder".journalofcomputationalmathematics 25.6(2007):690.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yandong Jiao]'s Articles
[Guidong Dai]'s Articles
[Quandong Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yandong Jiao]'s Articles
[Guidong Dai]'s Articles
[Quandong Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yandong Jiao]'s Articles
[Guidong Dai]'s Articles
[Quandong Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.